American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L08) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Hendrik Schlieter and Wend Werner. Unbounded multipliers on operator spaces. Proc. Amer. Math. Soc. 141 (2013) 1719-1733.
Abstract, references, and article information
View Article: PDF

[2] Chi-Wai Leung, Chi-Keung Ng and Ngai-Ching Wong. Linear orthogonality preservers of Hilbert $C^*$-modules over $C^*$-algebras with real rank zero. Proc. Amer. Math. Soc. 140 (2012) 3151-3160.
Abstract, references, and article information
View Article: PDF

[3] Franz Luef. Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011) 571-582. MR 2736339.
Abstract, references, and article information
View Article: PDF

[4] Hiroyasu Hamada and Yasuo Watatani. Toeplitz-composition $C^{*}$-algebras for certain finite Blaschke products. Proc. Amer. Math. Soc. 138 (2010) 2113-2123. MR 2596050.
Abstract, references, and article information
View Article: PDF

[5] John Quigg. Bundles of $C^*$-correspondences over directed graphs and a theorem of Ionescu. Proc. Amer. Math. Soc. 134 (2006) 1677-1679. MR 2204279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alberto E. Marrero and Paul S. Muhly. Cuntz-Pimnser algebras, completely positive maps and Morita equivalence. Proc. Amer. Math. Soc. 134 (2006) 1133-1135. MR 2196048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marius Ionescu. Mauldin-Williams graphs, Morita equivalence and isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1087-1097. MR 2196042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Beatriz Abadie. Morita equivalence for quantum Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3515-3523. MR 2163586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and orthogonally closed submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 133 (2005) 3341-3344. MR 2161158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dijana Ilisevic and Sanja Varosanec. Grüss type inequalities in inner product modules. Proc. Amer. Math. Soc. 133 (2005) 3271-3280. MR 2161149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Damir Bakic. Tietze extension theorem for Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 133 (2005) 441-448. MR 2093066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Astrid an Huef and Iain Raeburn. Mansfield's imprimitivity theorem for arbitrary closed subgroups. Proc. Amer. Math. Soc. 132 (2004) 1153-1162. MR 2045432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Rajna Rajic. On the algebra range of an operator on a Hilbert $C^*$-module over compact operators. Proc. Amer. Math. Soc. 131 (2003) 3043-3051. MR 1993211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. V. Troitsky. Discrete groups actions and corresponding modules. Proc. Amer. Math. Soc. 131 (2003) 3411-3422. MR 1990630.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and complemented submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 131 (2003) 3075-3081. MR 1993216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Iain Raeburn and Shaun J. Thompson. Countably generated Hilbert modules, the Kasparov Stabilisation Theorem, and frames in Hilbert modules. Proc. Amer. Math. Soc. 131 (2003) 1557-1564. MR 1949886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Pere Ara. Morita equivalence and Pedersen ideals. Proc. Amer. Math. Soc. 129 (2001) 1041-1049. MR 1814143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1